# SDR UALA2010100603718

- Difficulty date: October 6, 2010
- Submitted: October 8, 2010
- Operation: Air carrier
- Aircraft: N667UA
- Make and model: Boeing 767322
- Aircraft serial: 29239
- Aircraft time: 43,661 hours, 12,038 cycles
- Engine: Pwa PW4052
- Engine time: 43,661 hours, 12,038 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Circuit Breaker
- Condition: Failed
- Location: Rt Buss Tie
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ACCOMPLISHED BITE ON BPCU AND HAD 'RT BTB AUX' MESSAGE FOR EXTERNAL POWER BITE RECALL.  REPLACED RT BUSS TIE BREAKER (C904) IAW FIM INSTALLED B/P.
